dentist-icon

Oral thrush

I had completed my antibiotic course of about 2 months for tonsils 1 month later. Now I faced burning mouth and tongue. Teeth marks on tongue. Swelling of tongue on tip and lateral sides of tongue. Rashes inside cheeks and white coated tongue. Please reply as soon as possible.
views-icons 24 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Suman Makam
Dentist 22 yrs exp Davanagere

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, You can visit a dental specialist,preferably an oral medicine specialist,who would take a detailed case history and may also take a biopsy to confirm the lesions. Regards DR SUMAN MAKAM
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Karan Handa
Dentist 7 yrs exp Ferozepur

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hi dear . 2 months is really a long span for antibiotics administration . it s better to get a proper diagnosis before you proceed further. The symptoms you have mentioned are a part of myriad of oral conditions involving tongue. It's only after detailed examination can it be diagnosed as one. Some cases get relieved with vit c supplementation only while others need proper history charting and follow up to make sure they never trouble you again.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rahul Kalra
Dentist 21 yrs exp Chandigarh
If it is oral thrush you need candid b application on the affected area. Also take bcomplex capsules to helpyou. Take lots of curd in diet. For any other query feel free to contact our clinic.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO